# SDR HAIHEEA9490

- Difficulty date: April 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N134AE
- Make and model: Bolkms BK117B2
- Aircraft serial: 7237
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 117150021
- Condition: Damaged
- Location: M/R
- Part time: 2,601 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/R BLADE HAS HOLE IN THE LEADING EDGE ABRASION STRIP NEAR THE TIP.
